TITLE

Duals of homogeneous weighted sequence Besov spaces and applications

AUTHOR(S)
Po-Kai Huang; Kunchuan Wang
PUB. DATE
December 2011
SOURCE
Journal of Applied Analysis;2011, Vol. 17 Issue 2, p181
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
98125187

 

Related Articles

  • BESOV-KÖTHE SPACES AND APPLICATIONS. KWOK-PUN HO // Annals of Functional Analysis;2013, Vol. 4 Issue 2, p27 

    We introduce and study the family of Besov-Köthe spaces which is a generalization of the Besov spaces, the Besov-Morrey spaces and the variable Besov spaces. As an application of the general results for the Besov-Köthe spaces, we identify a pre-dual of the Besov-Morrey space.

  • Tb Theorem for Besov Spaces over Spaces of Homogeneous Type and their Applications. Yanchang Han // Southeast Asian Bulletin of Mathematics;2008, Vol. 32 Issue 4, p641 

    The author first establishes the Tb theorem for the Besov spaces by the discrete Calderón type reproducing formula and the Plancherel-Pôlya characterization for the Besov spaces. As an application of the Tb theorem, new characterizations of Besov spaces with minimum regularity and...

  • Generalized Besov type spaces on the dual of the Laguerre hypergroup. Assal, Miloud // Acta Mathematica Sinica;Sep2009, Vol. 25 Issue 9, p1543 

    In this paper we introduce the homogeneous Besov type spaces [Figure not available: see fulltext.] on the dual of Laguerre hypergroup [Figure not available: see fulltext.] and we establish some new harmonic analysis results. We give some characterizations of these spaces using equivalent...

  • Boundedness of composition of operators associated with different homogeneities on weighted Besov and Triebel-Lizorkin spaces. WU, XINFENG // Proceedings of the Indian Academy of Sciences: Mathematical Scie;Feb2014, Vol. 124 Issue 1, p81 

    In this paper, we introduce weighted Besov spaces and weighted Triebel-Lizorkin spaces associated with different homogeneities and prove that the composition of two Calderón-Zygmund operators is bounded on these spaces. This extends a recent result in Han et al, Revista Mat. Iber.

  • Decomposition of weighted Triebel—Lizorkin and Besov spaces on the ball. Kyriazis, G.; Petrushev, P.; Yuan Xu // Proceedings of the London Mathematical Society;Sep2008, Vol. 97 Issue 2, p477 

    Weighted Triebel–Lizorkin and Besov spaces on the unit ball Bd in ℝd with weights wμ(x)=(1−|x|2)μ−1/2, μ≥0, are introduced and explored. A decomposition scheme is developed in terms of almost exponentially localized polynomial elements (needlets)...

  • Complex interpolation of weighted Besov and Lizorkin-Triebel spaces. Sickel, Winfried; Skrzypczak, Leszek; Vybíral, Jan // Acta Mathematica Sinica;Aug2014, Vol. 30 Issue 8, p1297 

    We study complex interpolation of weighted Besov and Lizorkin-Triebel spaces. The used weights w, w are local Muckenhoupt weights in the sense of Rychkov. As a first step we calculate the Calderón products of associated sequence spaces. Finally, as a corollary of these investigations, we...

  • Atomic Decomposition of Weighted Besov Spaces. Ansorena, José Luis; Blasco, Oscar // Journal of the London Mathematical Society;1996, Vol. 53 Issue 1, p127 

    We find the atomic decomposition of functions in the weighted Besov spaces under certain factorization conditions on the weight.

  • Duality of weighted anisotropic Besov and Triebel-Lizorkin spaces. Li, Baode; Bownik, Marcin; Yang, Dachun; Yuan, Wen // Positivity;Jun2012, Vol. 16 Issue 2, p213 

    Let A be an expansive dilation on $${{\mathbb R}^n}$$ and w a Muckenhoupt $${\mathcal A_\infty(A)}$$ weight. In this paper, for all parameters $${\alpha\in{\mathbb R} }$$ and $${p,q\in(0,\infty)}$$, the authors identify the dual spaces of weighted anisotropic Besov spaces $${\dot...

  • The boundedness of composition operators on Triebel-Lizorkin and Besov Spaces with different homogeneities. Ding, Wei // Acta Mathematica Sinica;Jun2014, Vol. 30 Issue 6, p933 

    In this paper, we introduce new Triebel-Lizorkin and Besov Spaces associated with the different homogeneities of two singular integral operators. We then establish the boundedness of composition of two Calderón-Zygmund singular integral operators with different homogeneities on these...

  • Besov-Schatten Spaces. Marcoci, A. N.; Marcoci, L. G.; Persson, L. E. // Journal of Function Spaces & Applications;2012, p1 

    We introduce the Besov-Schatten spaces Bp(l²), a matrix version af analytic Besov space, and we compute the dual of this space showing that it coincides with the matricial Bloch space introduced previously in Popa (2007). Finally we compute the space of all Schur multipliers on B1(l²).

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics